RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 338–355 (Mi tm3835)  

This article is cited in 2 scientific papers (total in 2 papers)

On Some Properties of Hermite–Padé Approximants to an Exponential System

A. P. Starovoitov, E. P. Kechko

Francisk Skorina Gomel State University, Savetskaya vul. 104, Gomel, 246019 Belarus

Abstract: Extremal properties and localization of zeros of general (including nondiagonal) type I Hermite–Padé polynomials are studied for the exponential system $\{e^{\lambda _jz}\}_{j=0}^k$ with arbitrary different complex numbers $\lambda _0,\lambda _1,…,\lambda _k$. The theorems proved in the paper complement and generalize the results obtained earlier by other authors.

Funding Agency Grant Number
Ministry of Education of the Republic of Belarus
This work was supported by the Ministry of Education of the Republic of Belarus within the state program of scientific research for 2011–2015.


DOI: https://doi.org/10.1134/S0371968517030190

Full text: PDF file (272 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 317–333

Bibliographic databases:

UDC: 517.538.5+517.518.84
Received: April 5, 2017

Citation: A. P. Starovoitov, E. P. Kechko, “On Some Properties of Hermite–Padé Approximants to an Exponential System”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 338–355; Proc. Steklov Inst. Math., 298 (2017), 317–333

Citation in format AMSBIB
\Bibitem{StaKec17}
\by A.~P.~Starovoitov, E.~P.~Kechko
\paper On Some Properties of Hermite--Pad\'e Approximants to an Exponential System
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 338--355
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3835}
\crossref{https://doi.org/10.1134/S0371968517030190}
\elib{http://elibrary.ru/item.asp?id=30727078}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 317--333
\crossref{https://doi.org/10.1134/S0081543817060190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036670638}


Linking options:
  • http://mi.mathnet.ru/eng/tm3835
  • https://doi.org/10.1134/S0371968517030190
  • http://mi.mathnet.ru/eng/tm/v298/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Starovoitov, M. V. Sidortsov, A. A. Drapeza, “Skorost skhodimosti kvadratichnykh approksimatsii Ermita–Pade vyrozhdennykh gipergeometricheskikh funktsii”, PFMT, 2018, no. 1(34), 71–78  mathnet
    2. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:168
    References:30
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019